# SDR FDEA201201090059

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960011200
- Condition: Scratched
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP BETWEEN RIB 14 AND RIB 15 FWD LOWER AREA SKIN FOUND SCRATCHED.   REPAIRED IAW SRM 57-50-00, FIG 205, REV 76.  CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100, REV 113.
